Submit a question to our community and get an answer from real people.
Submit

I took a couple of Dulcolax and my blood sugar crashed down to 35. Found same result with every dose. Why?

Report as

Wow, that's life threatening. Talk to your MD about this and no more Dulcolax.

Helpful (3) Fun Thanks for voting Comments (1)
Report as
I did but he did not know why.
Report as
Add a comment...

No clue, here. But I'd stop taking it. I certainly hope you're not trying to lose weight by taking laxatives. Not make a judgment, but it's not a good way to do it. Damaging to the system in the long run. You might want to see a doctor about the blood sugar thing; that shouldn't be happening from a laxative.

Helpful (1) Fun Thanks for voting Comments (2)
Report as
Took it once. Was constipated for 4 days. I think that it was called for. Have not taken one in over 10 years. Long before diabetes occurred. Blood monitor read 35. I was in cold sweat but no coma such as the idiot below suggested. Why respond if you don't know? Really, this is no help. Buy the way, the Endocrinologist did not know either so I posed it here. What a waste of time this was.
Report as
Excuuuuuuse me!
Report as
Add a comment...

You would be in a coma if your blood sugar is 35. You definitely have a medical condition but it's of the psychiatric origin. Get help!

Helpful (1) Fun Thanks for voting Comments (1)
Report as
Idiot.
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer